Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have psoriasis in legs and elbow. Can I use disprovate es plus?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5783 Questions
I am 45 yrs old female. Have psoriasis in my legs and elbows for the last 15 yrs.Recently it has aggravated due to some unknown cause which I am not able to identify. Can I use DIPROVATE ES PLUS for my psoriasis which is very worse due to the dryness? It also itches a lot. Pls advise. Thanx.
Posted Thu, 4 Apr 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 40 minutes later
you can use disprovate ES plus.
It contains a strong steroid and salicylic acid, both are good in severe psoriasis.
Apart from this take tab avil to reduce itch. Also apply a moisturising lotion daily.
Regarding increase in symptoms there are two reasons for this.
1. The climate is dry so body is loosing moisture and hence scaling.
2. You are hypothyroid, hence your skin is dry.
Please get your thyroid levels checked once.
Let me know if you have any other doubts.
Wishing you good health .
Thank you
Above answer was peer-reviewed by
Follow-up: Have psoriasis in legs and elbow. Can I use disprovate es plus? 1 hour later
Thanks for ur prompt reply to my question. Will surely follow ur suggestions.
Just like to know what kind of moisturising lotion would you advise... any particular
brand ?! Can I use XXXXXXX Butter to moisturise my skin. Also let me know what kind
of soap shall I use.. I am currently using an Aloevera soap and it is not so great in
keeping my skin soft and moisturised thru the day. What is the dosage of Avil you
prescribe for my itching ?! Any food restrictions in particular ?!
Awaiting ur reply. Thanks.
Answered by Dr. Rahul Kumar 17 minutes later
Thanks for the follow up.
Yes you can use XXXXXXX Butter as moisturiser.
I advice dove soap to my psoriasis patients and it really works, you can also give it a try.

Dosage of avil is 25 mg in night. Not more than 1 tablet a day.

Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor